Distance graphs with finite chromatic number

Ruzsa, IZ and Tuza, Zsolt and Voigt, M. (2002) Distance graphs with finite chromatic number. JOURNAL OF COMBINATORIAL THEORY SERIES B, 85 (1). pp. 181-187.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2804

Update Item Update Item